Universidad Complutense de Madrid
E-Prints Complutense

52ª Olimpíada Internacional de Matemáticas

Impacto

Downloads

Downloads per month over past year



Gaspar Alonso-Vega, María and Hernández, Luis (2011) 52ª Olimpíada Internacional de Matemáticas. La Gaceta de la Real Sociedad Matemática Española, 14 (4). pp. 791-797. ISSN 1138-8927

Official URL: http://gaceta.rsme.es/vernumero.php?id=89





Item Type:Article
Uncontrolled Keywords:Matemáticas-Educación
Subjects:Humanities > Education > Mathematics study and teaching
Sciences > Mathematics
ID Code:21196
Deposited On:30 Apr 2013 11:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page